# SDR AALA20100812TUL02

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE IN LIGHTENING HOLE OF WEB STATION 862 ABOVE LONGERON 15.  INSTALLED WEB REPAIR PER EA MD80-012389.
